Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 115, NWS Birmingham, AL

July 15, 2015Bibb County, Chilton County, Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 15, 2015, 4:46 PM CDT for Bibb County, Chilton County, Perry County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2015, 4:46 PM CDT (21:46 UTC)
Expired
Jul 15, 2015, 5:30 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, AL, Chilton County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 46 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1157 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:03 PM CDT, 43 minutes earlier.

Area forecast discussion, Jul 15, 4:03 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUL 15 2015

.DISCUSSION...

SHOWERS AND STORMS HAVE BLOSSOMED THIS AFTERNOON IN RESPONSE TO
OLD OUTFLOW BOUNDARIES MOVING SOUTHWARD IN THE NORTHERLY FLOW...IN
ADDITION TO A SURFACE FRONT PUSHING SOUTHWARD INTO THE TENNESSEE
VALLEY. THESE STORMS WILL BE CAPABLE OF GUSTY WINDS (DOWNDRAFT
CAPES OF 1000+J/KG)...LOTS OF HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING. FORTUNATELY WE DON'T HAVE ANY MORE UPPER LEVEL
FORCING TO KEEP STORMS GOING FOR LONG PERIODS OF TIME LIKE WE SAW
LAST NIGHT. THEREFORE THE STORMS WILL BE INSTABILITY DRIVEN AND
PULSE- LIKE IN NATURE.

THE SURFACE FRONT IS PUSHING RELATIVELY COOLER AND DRIER
CONDITIONS INTO TENNESSEE. HIGH RESOLUTION MESOSCALE GUIDANCE IS
ACTUALLY SUGGESTING THAT WE MIGHT SEE SOME DEWPOINTS IN THE 60S
ACROSS NORTHERN PORTIONS OF CENTRAL ALABAMA WHICH WOULD HELP WITH
LOWERING HEAT INDEX VALUES FOR SOME FOLKS. I'VE REMOVED A COUPLE
OF COUNTIES FROM THE ADVISORY THAT'S NOW IN EFFECT THROUGH
TOMORROW WITH FORECAST DATA INDICATING SOME LOWER HEAT INDEX
READINGS. EVERYONE ELSE THAT'S IN THE ADVISORY WILL REMAIN MOSTLY
IN THE UPPER 60S TO LOWER 70S FOR DEWPOINTS AND REMAINS IN THE
HEAT ADVISORY.

THE SURFACE FRONT IS EXPECTED TO WASH OUT OVER CENTRAL ALABAMA
TOMORROW EVENING WITH VERY MOIST CONDITIONS EXPECTED TO RETURN
ACROSS THE ENTIRE AREA. THE UPPER RIDGE WILL REMAIN IN CONTROL AND
STRENGTHEN BY THE WEEKEND. I'VE ALREADY GOT FORECAST HEAT INDEX
VALUES VERY CLOSE TO 110 DEGREES SUNDAY AND MONDAY
AFTERNOON...WHICH IS EXCESSIVE HEAT WARNING CRITERIA. WE'LL HAVE
TO WATCH THAT VERY CLOSELY AS WE'RE QUITE CONCERNED ABOUT HEAT
STRESS FOR EVERYONE. WE'VE BEEN STUCK IN THIS VERY HOT PATTERN FOR
SO LONG ALREADY THAT EVERYONE HAS BEEN FEELING THE EFFECTS. LONG-
TERM GUIDANCE KEEPS THE UPPER RIDGE IN PLACE AT LEAST THROUGH
MONDAY AND TUESDAY OF NEXT WEEK WITH UPPER 90S REMAINING IN THE
FORECAST.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

COUPLE OF OUTFLOW BOUNDARIES ARE MOVING SOUTHWARD ACROSS CENTRAL
ALABAMA AT THE MOMENT. AT THIS TIME...BEST CHANCES FOR ANY TS
WOULD BE SOUTH OF THESE BOUNDARIES...SO HAVE MENTIONED VCTS AT
ONLY MGM/TOI FOR NOW. WINDS WILL BE OUT OF THE WEST AROUND 10 KTS
THIS AFTERNOON. FOG DEVELOPMENT IS POSSIBLE...IF NOT LIKELY...IN
MANY AREAS TONIGHT. A BIT DIFFICULT TO DETERMINE THE EXACT
RESTRICTIONS SO WILL GO WITH MVFR FOR NOW...BUT LOWER VIS IS
DEFINITELY POSSIBLE IN SOME AREAS.

19

&&

.FIRE WEATHER...

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TONIGHT
ALONG AND AHEAD OF A WEAK BACK DOOR FRONT THAT WILL HELP TO USHER
IN SLIGHTLY LOWER DEW POINTS TONIGHT INTO THURSDAY IN THE NORTH
AND NORTHEAST AREAS OF THE STATE. UNFORTUNATELY...IT WILL STILL BE
VERY HOT WITH MUCH ABOVE NORMAL TEMPERATURES FORECAST INTO THE
WEEKEND. RAIN CHANCES WILL BE LOWER AS WE HEAD INTO THE WEEKEND.
NO FIRE WEATHER ISSUES ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     72  94  72  96  75 /  20  10  10  20  10
ANNISTON    72  93  72  95  75 /  20  10  10  20  10
BIRMINGHAM  74  95  76  97  77 /  20  10  10  20  10
TUSCALOOSA  75  99  76  99  77 /  40  20  10  20  10
CALERA      74  94  75  96  76 /  30  20  10  20  10
AUBURN      74  94  74  95  76 /  30  30  20  20  10
MONTGOMERY  76  97  76  98  77 /  40  30  20  20  10
TROY        74  95  74  96  76 /  40  40  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THURSDAY FOR AUTAUGA-BARBOUR-BIBB-
BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE-LAMAR-LOWNDES-
MACON-MARENGO-MONTGOMERY-PERRY-PICKENS-PIKE-RUSSELL-SUMTER-
TUSCALOOSA.

HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR COOSA-JEFFERSON-
MARION-SHELBY-WALKER-WINSTON.

&&
Hazardous weather outlook, Jul 15, 5:52 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 AM CDT WED JUL 15 2015

ALZ011>015-017>050-161400-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
552 AM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF AIR TEMPERATURES AND HUMIDITY WILL COMBINE TO
PRODUCE A HEAT INDEX OF 105 DEGREES OR MORE IN SOME AREAS OF
CENTRAL ALABAMA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS
WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES
DURING THE AFTERNOON HOURS THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 4:03 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUL 15 2015

ALZ024-025-152130-
JEFFERSON AL-SHELBY AL-
403 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JEFFERSON AND
SOUTHWESTERN SHELBY COUNTIES UNTIL 430 PM CDT...

AT 402 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TANNEHILL IRONWORKS STATE PARK...OR NEAR BESSEMER...MOVING SOUTHEAST
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALABASTER...BESSEMER...PELHAM...HELENA...CALERA...MONTEVALLO...
WILTON...SPLASH ADVENTURE...UNIVERSITY OF MONTEVALLO...MAYLENE...
SHELBY COUNTY AIRPORT...AMERICAN VILLAGE...SAGINAW...BALLANTRAE...
LAKE CYRUS...SILURIA...ALABASTER VETERANS PARK...SADDLE LAKE FARMS...
DOGWOOD AND BENT BROOK GOLF CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3320 8665 3307 8682 3307 8688 3305 8688
      3305 8690 3307 8693 3312 8697 3316 8697
      3316 8700 3319 8703 3325 8703 3325 8706
      3328 8707 3328 8709 3329 8709 3342 8698
TIME...MOT...LOC 2102Z 336DEG 25KT 3328 8697

32/DAVIS
Special weather statement, Jul 15, 4:08 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT WED JUL 15 2015

ALZ035-152145-
CHILTON AL-
408 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON COUNTY UNTIL 445
PM CDT...

AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAP OF THE MOUNTAIN...OR NEAR CLANTON...MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...JEMISON...THORSBY...GAP OF THE MOUNTAIN...HIGGINS
FERRY PARK...VERBENA...MITCHELL LAKE...LAY LAKE DAM...LAY LAKE...I 65
REST AREA...WAXAHATCHEE CREEK...MINOOKA PARK...LOMAX...COOPER AND
MITCHELL DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3307 8684 3307 8661 3305 8662 3306 8660
      3302 8656 3302 8652 3293 8651 3291 8649
      3287 8648 3286 8645 3282 8646 3279 8641
      3275 8638 3275 8641 3271 8642 3271 8668
TIME...MOT...LOC 2108Z 338DEG 21KT 3294 8662

32/DAVIS
Special weather statement, Jul 15, 4:11 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT WED JUL 15 2015

ALZ047-048-152145-
RUSSELL AL-LEE AL-
411 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND
SOUTHEASTERN LEE COUNTIES UNTIL 445 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LADONIA...OR NEAR SMITHS...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PHENIX CITY...SMITHS STATION...LADONIA...RUSSELL COUNTY SPORTS
COMPLEX...BLEECKER...LADONIA SPORTS COMPLEX...PARKMANVILLE...PHENIX
DRAG STRIP...CRAWFORD...FORT MITCHELL...FORT MITCHELL ACTIVITY
CENTER...UCHEE CREEK AND MONTEREY HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3225 8492 3222 8493 3222 8497 3221 8498
      3220 8496 3218 8501 3216 8503 3247 8533
      3259 8515 3244 8497 3242 8496 3241 8498
      3239 8497 3238 8499 3238 8497 3234 8501
      3232 8501 3230 8494 3226 8489
TIME...MOT...LOC 2111Z 316DEG 26KT 3245 8515

32/DAVIS
Special weather statement, Jul 15, 4:24 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT WED JUL 15 2015

ALZ037-043-152215-
TALLAPOOSA AL-ELMORE AL-
424 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLAPOOSA AND
NORTHEASTERN ELMORE COUNTIES UNTIL 515 PM CDT...

AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WESTERN LAKE MARTIN...OR NEAR EQUALITY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLASSEE...ECLECTIC...MARTIN DAM...KOWALIGA BRIDGE...WESTERN LAKE
MARTIN...STILL WATERS RESORT...TALLAPOOSA CITY...LIBERTY CITY...
REEVES AIRPORT...EASTERN LAKE MARTIN...CENTRAL...YATES RESERVOIR...
YATES DAM AND REELTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3260 8571 3258 8572 3258 8580 3249 8580
      3249 8589 3248 8585 3247 8588 3274 8624
      3275 8622 3275 8601 3280 8600 3282 8601
      3287 8601 3268 8570 3260 8570
TIME...MOT...LOC 2124Z 308DEG 24KT 3274 8603

32/DAVIS
Special weather statement, Jul 15, 4:30 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT WED JUL 15 2015

ALZ023-034-152215-
TUSCALOOSA AL-BIBB AL-
430 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND SOUTHEASTERN TUSCALOOSA
COUNTIES UNTIL 515 PM CDT...

AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DEERLICK CREEK
CAMPGROUNDS TO 6 MILES SOUTHEAST OF TANNEHILL IRONWORKS STATE PARK...
AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...BRENT...CENTREVILLE...HOLT...MOUNDVILLE...
LAKE VIEW...BROOKWOOD...COALING...VANCE...WOODSTOCK...WEST BLOCTON...
TUSCALOOSA AMPHITHEATER...BRIERFIELD IRONWORKS PARK...TALLADEGA
NATIONAL FOREST...LAKE WILDWOOD...ASHBY...MERCEDES BENZ OF ALABAMA...
BRYANT DENNY STADIUM AND MERTZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3342 8751 3325 8707 3325 8706 3324 8703
      3317 8703 3316 8698 3310 8697 3310 8695
      3308 8695 3308 8693 3306 8693 3305 8688
      3284 8688 3283 8732 3287 8732 3288 8742
      3300 8742 3301 8764
TIME...MOT...LOC 2130Z 322DEG 19KT 3334 8738 3319 8699

32/DAVIS
Special weather statement, Jul 15, 4:41 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT WED JUL 15 2015

ALZ045-046-152230-
MACON AL-BULLOCK AL-
441 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BULLOCK AND MACON
COUNTIES UNTIL 530 PM CDT...

AT 441 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TUSKEGEE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...UNION SPRINGS...NOTASULGA...MILSTEAD...FRANKLIN...
GUERRYTON...LAKE TUSKEGEE...DAVISVILLE...LIVERPOOL...CREEK STAND...
WARRIORSTAND...MOTON FIELD MUNICIPAL AIRPORT...UPHAPEE CREEK...
SEDGEFIELD AND FORT DAVIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3208 8569 3245 8592 3245 8588 3247 8587
      3248 8585 3248 8587 3250 8583 3249 8580
      3251 8580 3255 8568 3226 8543 3223 8543
TIME...MOT...LOC 2141Z 321DEG 22KT 3242 8572

32/DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:10 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Walker65 min
Jul 14, 7:31 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson59 min
Jul 14, 7:58 PM CDTSevere Thunderstorm WarningBMXTuscaloosa62 min
Jul 14, 8:07 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Etowah, St. Clair23 min
Jul 14, 8:16 PM CDTSevere Thunderstorm WarningBMXShelby59 min
Jul 14, 8:20 PM CDTSevere Thunderstorm WarningBMXJefferson25 min
Jul 14, 8:39 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Talladega50 min
Jul 14, 8:45 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne44 min
Jul 14, 9:07 PM CDTSevere Thunderstorm WarningBMXClay22 min
Jul 14, 9:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore45 min
Jul 14, 9:17 PM CDTSpecial Weather StatementBMXTallapoosa58 min
Jul 14, 9:31 PM CDTSpecial Weather StatementBMXChambers, Randolph59 min
Jul 14, 9:32 PM CDTSpecial Weather StatementBMXDallas, Perry28 min
Jul 14, 9:38 PM CDTSpecial Weather StatementBMXLowndes, Montgomery67 min
Jul 15, 4:23 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more8 days
Jul 15, 3:16 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 15, 3:55 PM CDTSpecial Weather StatementBMXCoosa35 min
Jul 15, 4:03 PM CDTSpecial Weather StatementBMXShelby27 min
Jul 15, 4:08 PM CDTSpecial Weather StatementBMXChilton37 min
Jul 15, 4:11 PM CDTSpecial Weather StatementBMXRussell34 min
Jul 15, 4:17 PM CDTSevere Thunderstorm WarningBMXRussell31 min
Jul 15, 4:19 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby41 min
Jul 15, 4:24 PM CDTSpecial Weather StatementBMXElmore51 min
Jul 15, 4:30 PM CDTSpecial Weather StatementBMXBibb, Tuscaloosa45 min
Jul 15, 4:41 PM CDTSpecial Weather StatementBMXMacon49 min
Jul 15, 5:05 PM CDTSpecial Weather StatementBMXAutauga, Elmore, Montgomery40 min
Jul 15, 5:14 PM CDTSevere Thunderstorm WarningBMXAutauga61 min
Jul 15, 5:42 PM CDTSevere Thunderstorm WarningBMXBullock63 min
Jul 15, 5:51 PM CDTSpecial Weather StatementBMXShelby24 min
Jul 15, 5:53 PM CDTSpecial Weather StatementBMXAutauga, Dallas, Hale, Lowndes, Montgomery, Perry37 min
Jul 15, 5:59 PM CDTSevere Thunderstorm WarningBMXHale46 min
Jul 15, 6:16 PM CDTSpecial Weather StatementBMXPickens29 min
Jul 15, 6:22 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter36 min
Jul 15, 6:36 PM CDTSpecial Weather StatementBMXRussell24 min
Jul 15, 6:39 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Dallas, Hale, Lowndes, Perry and 1 more66 min
Jul 15, 6:58 PM CDTSpecial Weather StatementBMXGreene, Sumter47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.